Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. Lévy
Title: Théorie de l'Addition des Variables Aléatoires
Additional book information: (Monographies des Probabilités, publiés sous la direction de E. Borel, no. 1.) Paris, Gauthier-Villars, 1937. 17+328 pp.

Review Information:

Reviewer: J. L. Doob
Journal: Bull. Amer. Math. Soc. 44 (1938), 19-20
American Mathematical Society